# SDR IPXA2021021265604

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRH FWD FUSLEAGE UNCROUS REUTED FASTENERS BENEATH RH DLIDING A D AFT FIXED COCKPIT WINDOWS AN DABOVE TOP FWD CORUES OF SLIDING WINDOWREMOVED  CORROSIN OAW A300 SRM 51-74-10
